| Model Number |
NONB5SHF |
| Medical Device Problem Codes |
Device Packaging Compromised (2916); Sediment, Precipitate Or Deposit In Device Or Device Ingredient (3021)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
04/03/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, pre operatively, the device had a damaged seal and there was a white residue on the handle and clinicians refused to use them.There was no patient involvement.